# SDR A6WA200940765

- Difficulty date: November 11, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 17,266 hours, 15,955 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 601R53512515
- Condition: Cracked
- Location: Bs 559 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD CAP ANGLE FOUND CRACKED IN THE RADIUS AT FS 559.0, RBL 18.0.  PRESSURE BULKHEAD STRUCTURE AT FS 559.0, RBL 18.0.  REPAIRED IAW REO 601R-53-41-260, REV D AND 601R-53-41-609, REV A.
